Uniqueness theorems for the representation ...(f(x)g(y) + h(y)).

Anders Lundberg; Che Tat Ng

Aequationes mathematicae (1975)

  • Volume: 13, page 77-88
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lundberg, Anders, and Ng, Che Tat. "Uniqueness theorems for the representation ...(f(x)g(y) + h(y)).." Aequationes mathematicae 13 (1975): 77-88. <http://eudml.org/doc/136528>.

author = {Lundberg, Anders, Ng, Che Tat},
journal = {Aequationes mathematicae},
pages = {77-88},
title = {Uniqueness theorems for the representation ...(f(x)g(y) + h(y)).},
url = {http://eudml.org/doc/136528},
volume = {13},
year = {1975},

AU - Lundberg, Anders
AU - Ng, Che Tat
TI - Uniqueness theorems for the representation ...(f(x)g(y) + h(y)).
JO - Aequationes mathematicae
PY - 1975
VL - 13
SP - 77
EP - 88
UR - http://eudml.org/doc/136528
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.